# SDR UPS00432160

- Difficulty date: March 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 58,016 hours, 14,146 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LT  WING LEADING EDGE.  CORRODED ON SUPPORT CHANNEL FOR LE LOWER.  FALSEWORK PANEL INBOARD OF NR 1 ENGINE.     CHANNEL REPAIRED I.A.W QUERY NOTE 36/2000.
